MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE TIBIAL BLOCK AUGMENT SIZE 2 / 1+ X 5MM NO; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE TIBIAL BLOCK AUGMENT SIZE 2 / 1+ X 5MM NO; KNEE COMPONENT
Model Number KTAGB205
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to infection revision njr number: (b)(4).Side: l.Primary asa: p3 - incapacitating systemic disease.Mhra reference no: (b)(4).

Brand Name
ADVANCE TIBIAL BLOCK AUGMENT SIZE 2 / 1+ X 5MM NO
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11820447
Report Number3010536692-2021-00300
Device Sequence Number13683500
Product Code JWH
UDI-Device IdentifierM684KTAGB2051
UDI-PublicM684KTAGB2051
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K973524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKTAGB205
Device Catalogue NumberKTAGB205
Device Lot Number1391990
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/22/2021
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date07/09/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;